On the Morse Index of Minmal Surfaces in IRp with Polygonal Boundaries.
Manuscripta mathematica, Tome 53 (1985), pp. 167-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Jordan polygon, second variation, minimal surface, Schwarz operator, variational methods, Morse index
@article{MM2_1985__53_155094,
author = {Friedrich Sauvigny},
title = {On the {Morse} {Index} of {Minmal} {Surfaces} in {IRp} with {Polygonal} {Boundaries.}},
journal = {Manuscripta mathematica},
pages = {167--198},
year = {1985},
volume = {53},
zbl = {0607.53004},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__53_155094/}
}
Friedrich Sauvigny. On the Morse Index of Minmal Surfaces in IRp with Polygonal Boundaries.. Manuscripta mathematica, Tome 53 (1985), pp. 167-198. http://geodesic.mathdoc.fr/item/MM2_1985__53_155094/